# SDR DALA2017031402085

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 66,820 hours, 22,046 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R3 WINDOW IS DAMAGED.  REMOVED AND REPLACED THE R3 WINDOW IAW AMM 56-11-10. HEAT AND SYSTEM CHECK GOOD IAW AMM 30-41-00.
